# SDR SIMA201031502

- Difficulty date: November 8, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 19,440 hours, 14,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AND LEFT PORTION OF BEAM 280 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AND LEFT BEAM 280 IAW CRJ 700 SRM 51-42-06 AND 51-42-21 AND AE EO CR-53MR-219.  THE AIRCRAFT WAS RETURNED TO SERVICE.
